# SDR DALA2021010300007

- Difficulty date: January 3, 2021
- Submitted: January 3, 2021
- Operation: Air carrier
- Aircraft: N595NW
- Make and model: Boeing 757351
- Aircraft serial: 32995
- Aircraft time: 61,105 hours, 19,914 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MAITNENANCE FOUND CORROSION LEVEL 2 ON FLOOR STRINGER RBL 16.10 BETWEEN STA 1360 AND 1380 AT AFT CARGO COMPARTMENT.  REPAIRED STRINGER PER SRM.
